# SDR AALA2009032600003

- Difficulty date: March 26, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 73,287 hours, 11,311 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - INFLIGHT JFK-CDG.  CAPTAIN REPORTED STANDBY ATTITUDE INDICATOR GYRO FLAG WAS IN VIEW.  LANDED BOS WITHOUT INCIDENT.  REMOVED AND REPLACED STANDBY ATTITUDE INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
